MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRANSPORT CHAIR,BASIC, 19" 300 LB

MEDLINE INDUSTRIES, LP MEDLINE; TRANSPORT CHAIR,BASIC, 19" 300 LB
Catalog Number MDS808200KNM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that one legrest will not lock and that the lever is not correct.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
T was reported that one legrest will not lock and that the lever is not correct.

Brand Name
MEDLINE
Common Device Name
TRANSPORT CHAIR,BASIC, 19" 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093-2753
MDR Report Key25715817
Report Number1417592-2026-04285
Device Sequence Number20110801
Product Code INM
UDI-Device Identifier10193489038255
UDI-Public10193489038255
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200KNM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date07/06/2026
Date Device Manufactured05/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown